# SDR HALA2011112900548

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 37,195 hours, 6,972 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Priority Valve
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS STATUS "RT PRV".  FOUND TERMINAL BROKE-REPLACED TERMINAL IAW SWPM 20-30-11, RAN NR 2 ENG NO FAULTS. CHECKS OK AT RT PRV.
